01037nam a2200265 i 4500101008s2010 nju b 001 0 eng d9780691142920Dip.to Matematicaeng516.35222AMS 14FLC QA242.5.M67Morel, Sophie473484On the cohomology of certain noncompact Shimura varieties /Sophie Morel ; with an appendix by Robert KottwitzPrinceton :Princeton University Press,c2010xi, 217 p. ;24 cmAnnals of mathematics studies ;173Includes bibliographical references and indexShimura varietiesHomology theory.b1391966028-01-1408-09-10b1391966LE013 14F MOR11 (2010)12013000212746le013pE59,03-l-00000.i1517580724-09-10On the cohomology of certain noncompact Shimura varieties226790UNISALENTOle01308-09-10ma-engnju00